A new distance-regular graph associated to the Mathieu group M10

A.E. Brouwer, J.H. Koolen, R.J. Riebeek

Research output: Contribution to journalArticleAcademicpeer-review

3 Citations (Scopus)

Abstract

We construct a bipartite distance-regular graph with intersection array {45, 44, 36, 5; 1, 9, 40, 45} and automorphism group 35 :(2 ×M10) (acting edge-transitively) and discuss its relation to previously known combinatorial structures.
Original languageEnglish
Pages (from-to)153-156
Number of pages4
JournalJournal of Algebraic Combinatorics
Volume8
Issue number2
DOIs
Publication statusPublished - 1998

Fingerprint

Dive into the research topics of 'A new distance-regular graph associated to the Mathieu group M10'. Together they form a unique fingerprint.

Cite this